# SDR DALA2015020701041

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 150 AND X-54.  THE FLOORBEAM WAS REPLACED IAW SRM 51-30-2, SRM 53-14-1, FIG 11, SRM 51-10-2 ,SRM 51-10-3 PAR 14,21,38 AND SRM 51-10-4.
